×

zbMATH — the first resource for mathematics

Le déterminisme des fonctions laplaciennes sur certains espaces de suites. (French) Zbl 0201.20703

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] P. Lévy , Annales E. N. S. Paris , t. 80 , 1963 , p. 193 - 212 . Numdam | Zbl 0212.19401 · Zbl 0212.19401 · numdam:ASENS_1963_3_80_2_193_0 · eudml:81792
[2] Neveu , Bases mathématiques du calcul des probabilités , Masson , p. 79 . Zbl 0137.11203 · Zbl 0137.11203
[3] Bretagnolle , Dacunha-Castelle et Krivine , Annales Inst. Henri Poincaré , Paris , Vol. II , n^\circ 3 , 1966 , p. 231 - 259 . Numdam | Zbl 0139.33501 · Zbl 0139.33501 · numdam:AIHPB_1966__2_3_231_0 · eudml:76861
[4] [5] [6] Bretagnolle et Dacunha-Castelle , Notes Comptes Rendus Académie Sciences de Paris , t. 262 , 1966 , p. 1182 - 1185 ; t. 264 , 1967 , p. 877 - 900 ; t. 265 , 1967 , p. 475 - 477 . · Zbl 0139.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.